Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1996 / Article

Open Access

Volume 2 |Article ID 246062 | https://doi.org/10.1155/S1024123X9600035X

Xinzhi Liu, Allan R. Willms, "Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft", Mathematical Problems in Engineering, vol. 2, Article ID 246062, 23 pages, 1996. https://doi.org/10.1155/S1024123X9600035X

Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft

Received14 Jun 1995

Abstract

Necessary and sufficient conditions for impulsive controllability of linear dynamical systems are obtained, which provide a novel approach to problems that are basically defined by continuous dynamical systems, but on which only discrete-time actions are exercised. As an application, impulsive maneuvering of a spacecraft is discussed.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views330
Downloads805
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.